# SDR DALA12009535651

- Difficulty date: October 1, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 34,256 hours, 13,887 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM UPPER SURFACE CORRODED STA 365.25 BL 0 -RBL 63.  REMOVED CORROSION ON FLOORBEAM & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 ALLOWABLE DAMAGE 1, PG 104, FIG 101 DETAIL III.  CUTOUT UPPER FLANGE OF FLOORBEAM, FROM LBL 9.5-RBL 70 WITH CUTOUT DIMENSIONS OF L=79.5 X W=2.0.  REPAIRED DAMAGED AREA IAW SRM 53-00-51, REPAIR 3, PG 203, FIG 201, TABLE I AND ERA 488913-14 MA REV B.
